# SDR ZW0A0109105

- Difficulty date: September 22, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE UPPER FUSELAGE, THE SKIN AT STA 226, LONGERON 5L, WAS OUT OF LIMITS AFTER REMOVAL OF CORROSION.  INSTALLED EXTERNAL DOUBLER PER SRM 53-04, PAGE 60F.
